# SDR MASA200500524

- Difficulty date: July 7, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 22,893 hours, 20,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pressure Valve
- Part number: 4100S00901
- Condition: Malfunctioned
- Location: Pax Door
- Part time: 10,813 hours, 9,491 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6259 PSP, THE AIRCRAFT DECLARED AN EMERGENCY ON ITS WAY INTO PHX WITH A PAX DOOR WARNING MESSAGE.  MAINTENANCE REPLACED THE PASSENGER DOOR PRESSURE VALVE.
